# SDR 2008UALA00849

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,044 hours, 17,726 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 7G7542
- Condition: Intermittent
- Location: Pressure Transmi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER HYD "RSVR" LIGHT ILLUMINATED.  PRESSURE TRANSMITTER SWITCH INTERMITTENT.  REPLACED PRESSURE TRANSMITTER SWITCH, OPS CHECKS GOOD.
